[Hi, I asked this yesterday, but only after submitting did I realize that I hadn't logged in, so I'm not sure if it was submitted properly] My boyfriend and I fooled around and had sex on December 23rd, while wearing a condom. however we were both quite drunk. He was suffering from 'whiskey dick' and wasn't able to have a proper erection. He tried inserting himself into me various times but after a while we just gave up. (not sure if it could be called full blown sex) He didn't come, and was wearing a condom .
I just finished my pill pack yesterday, and am waiting for my period this week. it should start Tuesday or Wednesday.
However tonight i just started taking terbinafine (generic brand for Lamisil) for a toenail fungus I have. I have to take 2 250mg pills per day for 7 days every 30 days until i see a difference. I read in the instructions leaflet that came with the tablets that it can interfere with periods and regulation. Could it affect my period/withdrawal bleeding that I am expecting this week? as in, make it late or not come at all?To be very honest I am already getting paranoid about pregnancy and I think that if my period ends up later than usual, due to the terbinafine, that will increase my anxiety and stress, which are already high.
Any help or tips would be greatly appreciated. thanks and happy new year!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.